Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Severe migraines, daily headaches with stuttering. What could the cause be?

I ve had migraines since I was 5 and have gotten better over the years. The last 3 months have been getting worse again though. Not migraines so much as daily headaches . Along with the headaches, I ve also been having trouble with saying the right words. Sometimes I ll say the wrong word, or forget the word all together. The jumbled words started about a month ago and quickly have gotten more frequent. It takes almost a month to get into my PCP, I m wondering what it could be, or if I should make an appointment.
Asked On : Thu, 14 Feb 2013
Answers:  1 Views:  159
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Neurologist 's  Response

All the symptoms that you have listed could be due to migraine.

Other remote possibility of complex partial seizure may be considered

You need neurological evaluation which include clinical evaluation, Electroencephalogram with/without brain scan. These tests will be required to rule out if there is any other cause.

If it turns out to be migraine, you will benefit with the following approach

Acute attack: analgesics, sumatriptan nasal spray

Chronic : valproate, topiramate, propranolol are the options

Avoid stress, tesnion, coffee, lack of sleep and any other precipitating factor

Hope this helps
Answered: Fri, 15 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor